Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Sore throat, stuffy nose. Diagnosed viral infection. Vomiting after having decongestant. Due to sinus drainage?

I went to a clinic yesterday for sore throat , stuffy nose, and popping in ears when i swallow . I was told that I have a viral infection and to take a decongestant . Since then I have been throwing up constantly. I cannot keep anything down, even on the brat diet , and now I have horrible heartburn. Is this caused by the sinus drainage? Or should I go back to the doctors for an actual prescription?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your history of illness and as you said that you were having stuffy nose, sore throat and popping in ears on swallowing. Your all these symptoms indicates that you are having acute upper respiratory tract infection involving nose, probably sinuses and throat. From throat infection has reached to ears by Eustachian tube (tubular connection between ear and throat ). This eustachian tube normaly opens with act of swallowing thus you feel popping in your both ears.

For treatment of your this problem you should take antibiotics, anti inflammatory, decongestant and steam inhalation. I hope this will help you. Bul if any how you don't feel any relief with this treatment than physical examination will be necessary and for that you will need an ENT doctor.

Wishing you an speedy recovery.

With Regards.
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor